# SDR VTZA97668

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Contam
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6252 - IAD-ABE - AIRCRAFT ABORTED TAKEOFF DUE TO LEFT ENGINE HAD A EGT FLUCTUATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND WATER IN ZONE 2 CANNON PLUG AND REMOVED WATER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
